Open Access
Translator Disclaimer
2015 Precise large deviations of aggregate loss process in a risk model based on the policy entrance process
Fengqin Tang, Zehui Li, Jinyuan Chen
Rocky Mountain J. Math. 45(6): 2023-2042 (2015). DOI: 10.1216/RMJ-2015-45-6-2023

Abstract

In this paper, we introduce a risk model based on the policy entrance process with $n$ kinds of independent policies. Aiming at the model in which each kind of policy is issued according to a non-homogeneous Poisson process with heavy-tailed distributed claim sizes, we study the large deviations for aggregate loss process of the risk model.

Citation

Download Citation

Fengqin Tang. Zehui Li. Jinyuan Chen. "Precise large deviations of aggregate loss process in a risk model based on the policy entrance process." Rocky Mountain J. Math. 45 (6) 2023 - 2042, 2015. https://doi.org/10.1216/RMJ-2015-45-6-2023

Information

Published: 2015
First available in Project Euclid: 14 March 2016

zbMATH: 1334.60033
MathSciNet: MR3473165
Digital Object Identifier: 10.1216/RMJ-2015-45-6-2023

Subjects:
Primary: 60F10 , 62P05 , 91B30

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.45 • No. 6 • 2015
Back to Top